man-coughing

Are you experiencing symptoms that make you think you may be having an allergic reaction to your e-cig?  You may be new to vaping, or perhaps you‘ve been vaping for quite some time and have just recently begun to have issues.

Sometimes it can be difficult to distinguish whether you are having a reaction to your e-cig, or simply suffering the infamous side effects users experience when they quit smoking traditional cigarettes.

Some common symptoms that people experience include:

  • Headaches
  • Coughing
  • Nausea
  • Mouth ulcers
  • Phlegm
  • Face acne

The most common reason why someone has a reaction to their e-cig is actually due to the PG (propylene glycol) content found in their e-liquid.  Most e-juice contains PG, which is primarily responsible for that strong throat hit, for holding the nicotine and flavor, and for causing the large plumes of smoke-like vapor that many vapers love.

The best way to tell if PG is the problem is to stop vaping for a few days to see if your symptoms go away.  If they do, then we suggest switching to a VG (vegetable glycerin) based e-liquid instead.  Very few people have a reaction to VG.

If you switch e-liquids and continue having issues, you may be using too high of a concentration of nicotine.  If you feel you have possibly overdosed on nicotine, seek medical attention immediately.  Nausea, dizziness, headaches, and rapid heartbeat are a few symptoms of a nicotine overdose.

To learn more about VG vs. PG, read these two related articles in our knowledge center (VG and PG).

At VaporFi we offer over 30,000 e-liquid flavors.  If you’re having any issues whatsoever, please contact us and we’ll help you figure out what may be the problem.  With all we have to offer, there is most likely a simple solution to whatever you are experiencing.